Solved ACER AN515-54-551F

Asterixpl

Level 10
Thread author
Verified
Mar 19, 2022
472
My personal laptop :)

I do not know if I can explain the problem
I have with the laptop screen well
When I use an application that has a dark background and then when I close it and go to the desktop - my desktop (I have a light wallpaper) becomes slightly darker for a while.
I do not know what's going on.
Maybe someone met with something like this.
Maybe only my laptop model has it?
I'm waiting for some advice
 

Attachments

  • acer_Strona_1.jpg
    acer_Strona_1.jpg
    78.1 KB · Views: 46
  • acer_Strona_2.jpg
    acer_Strona_2.jpg
    81.2 KB · Views: 39
  • acer_Strona_3.jpg
    acer_Strona_3.jpg
    90.7 KB · Views: 43
  • acer_Strona_4.jpg
    acer_Strona_4.jpg
    89.5 KB · Views: 37
  • acer_Strona_5.jpg
    acer_Strona_5.jpg
    75.6 KB · Views: 32
  • acer_Strona_6.jpg
    acer_Strona_6.jpg
    86.8 KB · Views: 35
  • acer_Strona_7.jpg
    acer_Strona_7.jpg
    90.2 KB · Views: 33
  • acer_Strona_8.jpg
    acer_Strona_8.jpg
    87.1 KB · Views: 41

BoraMurdar

Community Manager
Verified
Staff member
Well-known
Aug 30, 2012
6,654
Some ACER Nitro's have those afterimage effects and dimming problems. You could try (in this order):

  • Disable night light in settings
  • Disable blulightshield in Acer app settings
  • Disable automatic brightness in Windows settings
  • Reset the graphic driver
  • Reinstall the grafic driver
  • Try using driver from Windows Update (not from NVidia s site)
  • Try some live Linux distro, see if it happens under Linux (if it doesn't, then the driver is the problem)
  • Update your BIOS firmware
 
Upvote 0